# SDR UIEA2019010300002

- Difficulty date: January 3, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 103,862 hours, 20,105 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 182M33P14
- Part serial: LMDD7983
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG CONTROL AMBER EICAS MSG QRH COMPLIED WITH( REMOVED AND REPLACED #1 ENG ELECTRONIC CONTROL UNIT IAW AMM 73-21-15 OPS CHECKED GOOD. )
